CSpace
A limit theorem for partial sums of random variables and its applications
Liu, W; Yan, JA; Yang, WG
2003-03-15
Source PublicationSTATISTICS & PROBABILITY LETTERS
ISSN0167-7152
Volume62Issue:1Pages:79-86
AbstractIn this paper, we establish a new limit theorem for partial sums of random variables. As corollaries, we generalize the extended Borel-Cantelli lemma, and obtain some strong laws of large numbers for Markov chains as well as a generalized strong ergodic theorem for irreducible and Positive recurrent Markov chains. (C) 2003 Elsevier Science B.V. All rights reserved.
Keywordextended Borel-Cantelli lemma strong laws of large numbers
DOI10.1016/S0167-7152(02)00428-5
Language英语
WOS Research AreaMathematics
WOS SubjectStatistics & Probability
WOS IDWOS:000181571900009
PublisherELSEVIER SCIENCE BV
Citation statistics
Cited Times:4[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/18221
Collection中国科学院数学与系统科学研究院
Affiliation1.Hebei Univ Technol, Dept Math, Tianjin 300130, Peoples R China
2.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100080, Peoples R China
3.Jiangsu Univ, Fac Sci, Zhenjiang 212013, Peoples R China
Recommended Citation
GB/T 7714
Liu, W,Yan, JA,Yang, WG. A limit theorem for partial sums of random variables and its applications[J]. STATISTICS & PROBABILITY LETTERS,2003,62(1):79-86.
APA Liu, W,Yan, JA,&Yang, WG.(2003).A limit theorem for partial sums of random variables and its applications.STATISTICS & PROBABILITY LETTERS,62(1),79-86.
MLA Liu, W,et al."A limit theorem for partial sums of random variables and its applications".STATISTICS & PROBABILITY LETTERS 62.1(2003):79-86.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Liu, W]'s Articles
[Yan, JA]'s Articles
[Yang, WG]'s Articles
Baidu academic
Similar articles in Baidu academic
[Liu, W]'s Articles
[Yan, JA]'s Articles
[Yang, WG]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Liu, W]'s Articles
[Yan, JA]'s Articles
[Yang, WG]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.